# SDR HEEA966544

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 6531703006109
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VALVE CAUSING LOW PRESSURE FUEL LIGHT TO COME ON.
